American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 45 of 45 found      Go to page: 1 2

[31] Yi Cai Zhao. A note on coherent rings of dimension two . Proc. Amer. Math. Soc. 115 (1992) 935-937. MR 1086586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Shiro Goto and Naoyoshi Suzuki. What makes ${\rm Tor}\sp R\sb 1(R/I,I)$ free? . Proc. Amer. Math. Soc. 112 (1991) 605-611. MR 1052871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Fu Chang Cheng, Yi Cai Zhao and Gao Hua Tang. Homological properties of coherent semilocal rings . Proc. Amer. Math. Soc. 110 (1990) 39-44. MR 1028043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Vesselin N. Gasharov and Irena V. Peeva. Boundedness versus periodicity over commutative local rings . Trans. Amer. Math. Soc. 320 (1990) 569-580. MR 967311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Antonio G. Rodicio. On the finiteness of the projective dimension of certain ideals . Proc. Amer. Math. Soc. 103 (1988) 397-398. MR 943053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Sankar P. Dutta. A note on a question of Bass . Trans. Amer. Math. Soc. 290 (1985) 691-700. MR 792820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ho Kuen Ng. Coherent rings of dimension two . Proc. Amer. Math. Soc. 91 (1984) 518-522. MR 746080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Charles Ching-an Cheng and Jay Shapiro. A converse of the Hilbert syzygy theorem . Proc. Amer. Math. Soc. 89 (1983) 11-15. MR 706499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] E.Graham Evans and Phillip Griffith. Syzygies of small rank. Bull. Amer. Math. Soc. 4 (1981) 329-330. MR 609043.
Abstract, references, and article information   
View Article: PDF

[40] Joseph A. Wehlen. Hochschild dimension and the prime radical of algebras . Proc. Amer. Math. Soc. 83 (1981) 443-447. MR 627665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Melvin Hochster. Some applications of the Frobenius in characteristic 0. Bull. Amer. Math. Soc. 84 (1978) 886-912. MR 0485848.
Abstract, references, and article information   
View Article: PDF

[42] James E. Carrig. The homological dimensions of symmetric algebras . Trans. Amer. Math. Soc. 236 (1978) 275-285. MR 0457425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Melvin Hochster. The equicharacteristic case of some homological conjectures on local rings. Bull. Amer. Math. Soc. 80 (1974) 683-686. MR 0342510.
Abstract, references, and article information   
View Article: PDF

[44] Melvin Hochster and Joel L. Roberts. Actions of reductive groups on regular rings and Cohen-Macaulay rings. Bull. Amer. Math. Soc. 80 (1974) 281-284. MR 0330157.
Abstract, references, and article information   
View Article: PDF

[45] M. Hochster and John A. Eagon. A class of perfect determinantal ideals. Bull. Amer. Math. Soc. 76 (1970) 1026-1029. MR 0266912.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 45 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia